MathSciNet Relay Station
MathSciNet bibliographic data
MR1500504 13A50
Hazlett, Olive C. Errata: "A symbolic theory of formal modular covariants'' [Trans. Amer. Math. Soc. 24 (1922), no. 4, 286–311; 1501227]. Trans. Amer. Math. Soc. 30 (1928), no. 4, 855.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement